Title

Landau constants and their q-analogues

Authors

Authors

M. E. H. Ismail; X. Li;M. Rahman

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Anal. Appl.

Keywords

Landau constants; hypergeometric representation; transformation; formulas; analytic extension; LEBESGUE; Mathematics, Applied; Mathematics

Abstract

We derive inequalities and a complete asymptotic expansion for the Landau constants G(n), as n -> infinity using the asymptotic sequence n!/(n + k)!. We also introduce a q-analogue of the Landau constants and calculate their large degree asymptotics. In the process, we also establish q-analogues of identities due to Ramanujan and Bailey.

Journal Title

Analysis and Applications

Volume

13

Issue/Number

2

Publication Date

1-1-2015

Document Type

Article

Language

English

First Page

15

WOS Identifier

WOS:000351223500006

ISSN

0219-5305

Share

COinS